MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number ZCB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Eye Injury (1845)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information: section a-3b patient gender: male.Section b-3: date of event: unknown/asked information was not provided.The best estimation date is between on (b)(6) 2024 (iol implant and explant dates).Section h-3 device evaluated by manufacturer: the complaint device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.Attempts were made to contact the customer account requesting additional information regarding complaint however, to date no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
The zcb00 model intraocular lens (iol) was implanted in the patient¿s ocular dexter (right eye).For unknown reasons, the iol was explanted in a secondary surgical procedure and replaced with a zcb00 19.0 diopter iol.There is no indication of medical intervention or surgical intervention during the explant procedure.Patient prognosis post lens exchange is unknown.No further information is available.
 
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation: yes section d9: returned to manufacturer on: may 1, 2025 section h3: device evaluated by manufacturer: yes.Device evaluation: visual inspection under magnification was performed on the suspect product and found the lens was cut and coated in viscoelastic residue.The lens was cleaned and inspected and damage on the surface of the lens was identified.No further issues were observed.No further evaluation was performed.No issues that could cause or contribute to the complaint issues reported were identified during product evaluation.Conclusion: based on the investigation, no malfunction or product deficiency was identified.Corrected data: in review, it was noticed that in section "h11" of the initial mdr report, it was inadvertently indicated that "a3b" information is not available, which is incorrect.It was also noted that field "d10" was inadvertently left blank in the initial mdr report; therefore, the information has been corrected in this supplemental mdr report as indicated below: section a3b: gender: cis gender man/boy section d10: concomitant medical products: duovisc/provisc.All pertinent information available to johnson & johnson surgical vision, inc., has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key21506133
Report Number3012236936-2025-000062
Device Sequence Number19945724
Product Code HQL
UDI-Device Identifier05050474531741
UDI-Public(01)05050474531741(17)270813
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberZCB00
Device Catalogue NumberZCB0000215
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2025
Supplement Date Received by Manufacturer06/11/2025
Initial Report FDA Received Date03/03/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DUOVISC/PROVISC
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale